| Model Number |
FF-410535 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Company representative reported rupture.Device has been explanted.This relates to the left side.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event rupture was received on august 04, 2023, with lot number 2683221.Based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed opening on posterior edge side assessed as unidentified (tear) opening.(shell thickness within specification).Additional observations: ¿ no other observation observed.No further actions are required as the device was implanted.
Event or Problem Description
Company representative reported left side rupture.Device has been explanted.